# SDR SWAA2022020365271

- Difficulty date: January 30, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 53,030 hours, 31,693 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 194E
- Condition: Cracked
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

194E PANEL HAS 2 CRACKED HOLES / [01] REMOVED AND REPLACED 194 E PANEL PER AMM 53-51-21
